# SDR DHL2004753002

- Difficulty date: September 1, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Failed
- Location: Nr 2 & 3 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 5 DEG TO 2 DEG LE FLAP LIGHT REMAINED ILLUMINATED PERFORMED ABNORMAL PROCEDURE AND LIGHT REMAINED ILLUMINATED.  POSITION TEST SHOWED 2, 3 SLATS 1 KUGGER AND 6, 7 WERE EXTENDED.  REMOVED AND REPLACED NR 1 LEADING EDGE FLAP POSITION SWITCH, PERFORMED OPS CHECK, OPS CHECK GOOD IAW B727 M/M 27-82-01.
